Alert archive / Alabama / Special Weather Statements in 2021
Special Weather Statement, NWS Birmingham, AL
NWS Birmingham, AL issued this special weather statement at Dec 30, 2021, 2:16 PM CST for Macon County, Alabama. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 30, 2021, 2:16 PM CST (20:16 UTC)
- Expired
- Dec 30, 2021, 2:45 PM CST
- In force
- 29 min
- Issued by
- NWS Birmingham, AL
- Hail
- 0.88 in
- Wind
- 40
County Macon County, AL
The radar
The Maxwell AFB radar (KMXX), 18 km from the middle of the area, began a volume at 20:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 8.3 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1031 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 644 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 158 m²/s²
- 0-3 km storm-relative helicity
- 146 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 5.7
The text
As transmitted.
029
WWUS84 KBMX 302016
SPSBMX
Special Weather Statement
National Weather Service Birmingham AL
216 PM CST Thu Dec 30 2021
ALZ045-302045-
Macon AL-
216 PM CST Thu Dec 30 2021
...A strong thunderstorm will impact portions of Macon County through
245 PM CST...
At 215 PM CST, Doppler radar was tracking a strong thunderstorm near
Shorter, or near Milstead, moving east at 40 mph.
HAZARD...Winds in excess of 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Tuskegee, Milstead, Shorter, Franklin, Liverpool, Lake Tuskegee,
Hardaway, Tuskegee National Forest, Victoryland, Davisville, Society
Hill, Warriorstand, I 85 Rest Area, Uphapee Creek, Cross Keys, Creek
Stand and Moton Field Municipal Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 800 PM CST for
south central, southeastern and east central Alabama.
&&
LAT...LON 3226 8588 3229 8588 3230 8590 3228 8590
3229 8594 3232 8596 3234 8598 3244 8600
3244 8595 3245 8593 3245 8589 3246 8588
3252 8555 3250 8549 3250 8546 3236 8543
3227 8543
TIME...MOT...LOC 2015Z 262DEG 35KT 3236 8591
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this special weather statement went out at Dec 30, 1:13 PM CST, 1 hour 3 minutes earlier.
Area forecast discussion, Dec 30, 1:13 PM CST, 1 hour 3 minutes before
Area Forecast Discussion National Weather Service Birmingham AL 113 PM CST Thu Dec 30 2021 .UPDATE... Midday Update and 18Z Aviation. && .SHORT TERM... /Updated at 0105 PM CST Thu Dec 30 2021/ Through Tomorrow. A broken line of thunderstorms persists along a weak surface boundary oriented nearly parallel to the south of I-20. This is in contrast to clearing skies across the northwest. There's been plenty of instability and moisture ahead of the thunderstorm activity with dewpoints in the mid to upper 60s in addition to a sustained presence of 50-60kts of eff. bulk shear per RAP mesoanalysis. This setup lacks substantial synoptic support aloft, but thunderstorm updrafts will continue to be sustained by the preceding unstable airmass and robust wind fields. As such, a low potential for a few damaging wind gusts up to 60 mph and small hail will continue through the afternoon, and a Severe Thunderstorm Watch has been issued through 8 PM for our southeastern tier of counties where sfc temperatures have risen into the 80s. A few weak mid-level mesocyclones have been observed on radar in some of the stronger cells today, but 0-1km winds are not supportive of tornadogenesis. With deep, southwesterly flow aloft, there's been little southward push and slow storm motions which has resulted in localized flooding due to heavy rain rates of 1-3 in/hr. Storms will slowly move towards the I-85 corridor with less flooding potential as these areas have been mostly rain-free up to this point and storm motions have increased slightly, but there will still be heavy downpours and the Flood Watch will continue until 6 PM. Showers will wane this evening with the decrease in instability, but patchy fog is likely to develop in its wake across much of the area. This is due to a combination of calm surface winds, and moist surface conditions with overnight temperatures falling below crossover temperatures. We won't see a cooldown heading into tomorrow and in fact, there won't be much of a temperature change at all as the southwesterly flow continues. The remnant surface boundary will lift northward tomorrow as a warm front and associated isentropic lift may help produce some scattered showers and a few rumbles of thunder, but the activity will be much less organized. Highs will range from the lower 70s north to lower 80s south with mostly cloudy skies. 86 .LONG TERM... /Updated at 406 AM CST Thu Dec 30 2021/ Saturday and Sunday. Warm sector conditions are progged to extend across much of the Southeast CONUS Saturday morning after the northward surge of a warm front the day before. This will coincide with cyclogenesis along an active frontal zone stretched across the Mid Mississippi River Valley. This deepening, elongated surface low is a response to the ejection of a lead shortwave disturbance and overall amplifying forcing aloft. Thus, increasing southwesterly flow aloft will establish across the Deep South and will set the stage for another record-breaking warm day across Central Alabama. Temperatures should climb into the mid 70s to low 80s along with dewpoints in the mid to upper 60s. This will support MLCAPE of 500-1,000 J/kg given lapse rates of ~6 C/km. Ample kinematic fields are also expected, mainly owing to the approach of the parent upper-level trough advancing east across the Plains. Most guidance suggests 500 mb flow increasing to 60-70 kts late Saturday afternoon which will produce eff. bulk shear values of at least 60 kts across the Deep South. However, guidance also suggests wind profiles will be mostly unidirectional above 850 mb, but there's a little more backed flow in the boundary layer due to better pressure falls now progged across the TN Valley. In fact, forecast hodographs aren't too dissimilar from the RADAR derived wind profiles experienced tonight (0-1km SRH 200-300 m2/s2) within a ~50 kt low-level jet. This trend will certainly need to be watched as the warm sector/expected forcing will be supportive of all modes of severe convective weather - primarily damaging wind gusts and a few tornadoes if thunderstorms/convective modes evolve accordingly. The main threat timing for Central AL should be mid Saturday afternoon into early Sunday morning. Further refinements to the forecast should be expected as mesoscale details are better resolved in the next day or so. We'll also continue to monitor additional threats involving excessive rainfall/flash flooding as progged deep-layer winds run nearly parallel to the advancement of the strong cold front. We may also have the need for a wind advisory at some point. By Sunday morning, the LLJ is expected to exit our region to the east along with any lingering severe weather. The parent/lagging upper-level trough/vort max should then be pushing into the ArkLaTex region, just behind the cold front and surging polar air mass. CAA is expected to be quite strong behind the front with very breezy northwesterly surface winds. As opposed to last night, guidance has now moved back to a slower solution as the lagging disturbance aloft begins to close off near the TN Valley. This will foster slower decreases in PoPs as lingering light precipitation wraps back into the area. Most of the supportive moisture will be in the 0-1 km layer, and many forecast soundings suggest the possibility of light snow/flurries north of I-20 through Sunday afternoon. Surface/ground temperatures are forecast to remain above freezing which will lead to no accumulation or impacts. Sunday night/Monday morning will be quite cold with lows in the 20s, a huge drop in overall temperatures. Monday through Wednesday. Cool/dry/stable air will be in place across the region due to a broad footprint of high pressure into early next week. Flow aloft should become more zonal by Tuesday and the surface high should slide toward the Mid Atlantic. This will help air mass modification to occur which will signal a slow, steady warming trend toward the end of the forecast period. 40/Sizemore && .AVIATION... 18Z TAF Discussion. A line of showers and thunderstorms continues to track towards south- central AL along a weak surface boundary. MGM and TOI will be affected by TSRA within the next couple of hours, while rain comes to an end at the northern TAF sites. Some fog and low ceilings have been developing behind the boundary as the rain ends, but based on satellite trends, expect ceilings and visibilities to gradually improve at the northern terminals with a decrease in cloud cover. Patchy fog will develop overnight with low ceilings returning early tomorrow morning due to the moist boundary layer conditions as the remnant surface boundary begins to lift northwards as a warm front. Note: AMD NOT SKED is appended at KBHM due to ASOS power loss until further notice. 86 && .FIRE WEATHER... Unsettled weather will continue across the area today with several rounds of showers and thunderstorms through Saturday night. This period of unseasonably warm and moist conditions will feature surface winds from the south and southwest. RH values will stay well above minimum thresholds with periods of wetting rains. A strong cold front is expected to sweep through the area late Saturday night into Sunday. This will be followed by much colder, drier air into early next week. && .PRELIMINARY POINT TEMPS/POPS... Gadsden 56 74 61 76 54 / 20 50 40 90 100 Anniston 60 76 64 78 59 / 20 50 30 80 100 Birmingham 60 75 66 77 56 / 20 50 20 90 100 Tuscaloosa 61 76 66 78 53 / 20 50 20 90 90 Calera 62 76 66 78 58 / 20 50 20 80 100 Auburn 64 76 65 76 63 / 30 40 10 50 90 Montgomery 65 80 67 81 65 / 20 40 10 60 90 Troy 67 81 67 80 66 / 40 30 10 40 90 && .BMX WATCHES/WARNINGS/ADVISORIES/... Flood Watch until 6 PM CST this evening for the following counties: Autauga...Bibb...Blount...Calhoun...Chambers... Cherokee...Chilton...Clay...Cleburne...Coosa...Elmore...Etowah... Greene...Hale...Jefferson...Perry...Pickens...Randolph... Shelby...St. Clair...Sumter...Talladega...Tallapoosa... Tuscaloosa. &&
Hazardous weather outlook, Dec 30, 4:32 AM CST, 9 hours 44 minutes before
Hazardous Weather Outlook National Weather Service Birmingham AL 432 AM CST Thu Dec 30 2021 ALZ011>015-017>050-311345- Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee- Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega- Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa- Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon- Bullock-Lee-Russell-Pike-Barbour- 432 AM CST Thu Dec 30 2021 This Hazardous Weather Outlook is for the counties served by the National Weather Service office in Birmingham. .DAY ONE...Outlook through Tonight. Strong to severe thunderstorms are possible across much of Central Alabama, with damaging winds and hail the main threats. Locally heavy rainfall is also possible which may lead to flash flooding of low lying, poor drainage, or urban areas. Areas of fog in the northwest counties of Central Alabama may reduce visibilities below 1 mile at times through 9 AM. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Strong to severe thunderstorms are possible across Central Alabama Saturday afternoon into early Sunday morning. Damaging wind gusts, hail, and a few tornadoes are the primary threats. In addition to severe weather, locally heavy rainfall could occur which may lead to flash flooding of low lying, poor drainage, or urban areas. Non thunderstorm wind gusts up to 35 mph are also possible on Saturday. .SPOTTER INFORMATION STATEMENT... Activation of storm spotters and emergency management may be needed today, as well as on Saturday afternoon into early Sunday morning.
In the hours before
Special weather statement, Dec 30, 1:14 PM CST, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Birmingham AL
114 PM CST Thu Dec 30 2021
ALZ040-042-301945-
Lowndes AL-Dallas AL-
114 PM CST Thu Dec 30 2021
...A strong thunderstorm will impact portions of central Lowndes and
southeastern Dallas Counties through 145 PM CST...
At 114 PM CST, Doppler radar was tracking a strong thunderstorm over
Dallas Lake, or 12 miles south of Selmont-West Selmont, moving east
at 65 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Mosses, Hayneville, White Hall, Gordonville, Lowndesboro, Benton,
Dallas Lake, Belknap, Dannelly Reservoir and Collirene.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 800 PM CST for
central and south central Alabama.
&&
LAT...LON 3212 8723 3225 8725 3233 8682 3231 8681
3233 8678 3237 8656 3216 8649 3209 8720
TIME...MOT...LOC 1914Z 262DEG 55KT 3220 8707
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPHSpecial weather statement, Dec 30, 1:37 PM CST, 39 minutes before
Special Weather Statement
National Weather Service Birmingham AL
137 PM CST Thu Dec 30 2021
ALZ038-302000-
Chambers AL-
137 PM CST Thu Dec 30 2021
...A strong thunderstorm will impact portions of southern Chambers
County through 200 PM CST...
At 137 PM CST, Doppler radar was tracking a strong thunderstorm near
Waverly, or near Camp Hill, moving east at 40 mph.
HAZARD...Winds in excess of 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Valley, Lanett, La Fayette, Waverly, Lakeview, Cusseta, Chambers
County Lake, Huguley, Fairfax, River View, Sturkie, Oak Bowery, West
Chambers, Lanett Municipal Airport and I 85 Welcome Center At Lanett.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 800 PM CST for
east central Alabama.
&&
LAT...LON 3276 8514 3275 8514 3275 8528 3273 8529
3273 8540 3274 8541 3274 8543 3273 8543
3274 8549 3273 8549 3273 8557 3274 8557
3273 8559 3287 8559 3292 8519 3286 8519
3285 8515 3281 8517 3277 8512
TIME...MOT...LOC 1937Z 263DEG 35KT 3279 8555
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPHSpecial weather statement, Dec 30, 1:49 PM CST, 27 minutes before
Special Weather Statement
National Weather Service Birmingham AL
149 PM CST Thu Dec 30 2021
ALZ042-044-302030-
Lowndes AL-Montgomery AL-
149 PM CST Thu Dec 30 2021
...A strong thunderstorm will impact portions of central Lowndes and
west central Montgomery Counties through 230 PM CST...
At 149 PM CST, Doppler radar was tracking a strong thunderstorm over
Gordonville, or near Mosses, moving east at 40 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Montgomery, Mosses, Hayneville, White Hall, Gordonville, Lowndesboro,
Hyundai Motors Of Alabama, Beechwood, Alabama State University, Hope
Hull, Woodcrest, Dannelly Field, Snowdoun, Sprague, Pinedale,
Pintlala and Letohatchee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 800 PM CST for
south central Alabama.
&&
LAT...LON 3209 8680 3224 8681 3223 8682 3227 8682
3238 8621 3210 8618
TIME...MOT...LOC 1949Z 263DEG 35KT 3219 8672
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPHLocal storm report, Dec 30, 2:00 PM CST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
200 PM CST THU DEC 30 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0148 PM HAIL 2 NW TALLASSEE 32.55N 85.91W
12/30/2021 E1.75 INCH ELMORE AL PUBLIC
AT LEAST GOLF BALL SIZE HAIL NEAR TALLASSEE.
&&
DAVISLocal storm report, Dec 30, 2:10 PM CST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
210 PM CST THU DEC 30 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0205 PM HAIL 1 W LOACHAPOKA 32.60N 85.61W
12/30/2021 E1.00 INCH LEE AL EMERGENCY MNGR
QUARTER SIZE HAIL IN LOACHAPOKA.
&&
DAVISSpecial weather statement, Dec 30, 2:16 PM CST, 0 minutes before
Special Weather Statement
National Weather Service Birmingham AL
216 PM CST Thu Dec 30 2021
ALZ045-302045-
Macon AL-
216 PM CST Thu Dec 30 2021
...A strong thunderstorm will impact portions of Macon County through
245 PM CST...
At 215 PM CST, Doppler radar was tracking a strong thunderstorm near
Shorter, or near Milstead, moving east at 40 mph.
HAZARD...Winds in excess of 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Tuskegee, Milstead, Shorter, Franklin, Liverpool, Lake Tuskegee,
Hardaway, Tuskegee National Forest, Victoryland, Davisville, Society
Hill, Warriorstand, I 85 Rest Area, Uphapee Creek, Cross Keys, Creek
Stand and Moton Field Municipal Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 800 PM CST for
south central, southeastern and east central Alabama.
&&
LAT...LON 3226 8588 3229 8588 3230 8590 3228 8590
3229 8594 3232 8596 3234 8598 3244 8600
3244 8595 3245 8593 3245 8589 3246 8588
3252 8555 3250 8549 3250 8546 3236 8543
3227 8543
TIME...MOT...LOC 2015Z 262DEG 35KT 3236 8591
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPHThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 29, 6:02 PM CST | Special Weather Statement | BMX | Marion | 43 min |
| Dec 29, 6:27 PM CST | Tornado Warning | BMX | Fayette, Lamar, Marion | 34 min |
| Dec 29, 6:39 PM CST | Severe Thunderstorm Warning | BMX | Lamar | 36 min |
| Dec 29, 7:00 PM CST | Severe Thunderstorm Warning | BMX | Fayette | 34 min |
| Dec 29, 7:03 PM CST | Special Weather Statement | BMX | Winston | 27 min |
| Dec 29, 7:13 PM CST | Severe Thunderstorm Warning | BMX | Walker, Winston | 32 min |
| Dec 29, 7:17 PM CST | Severe Thunderstorm Warning | BMX | Greene, Pickens, Sumter | 42 min |
| Dec 29, 7:34 PM CST | Special Weather Statement | BMX | Walker | 41 min |
| Dec 29, 8:00 PM CST | Tornado Warning | BMX | Walker | 18 min |
| Dec 29, 8:01 PM CST | Special Weather Statement | BMX | Hale | 44 min |
| Dec 29, 8:04 PM CST | Severe Thunderstorm Warning | BMX | Blount | 41 min |
| Dec 29, 8:16 PM CST | Severe Thunderstorm Warning | BMX | Jefferson | 29 min |
| Dec 29, 8:27 PM CST | Severe Thunderstorm Warning | BMX | Etowah, St. Clair | 63 min |
| Dec 29, 8:32 PM CST | Tornado Warning | BMX | Bibb, Hale, Tuscaloosa | 43 min |
| Dec 29, 8:41 PM CST | Severe Thunderstorm Warning | BMX | Cherokee | 22 min |
| Dec 29, 8:51 PM CST | Areal Flood Advisory | BMX | Blount, Calhoun, Etowah, Jefferson, St. Clair | 114 min |
| Dec 29, 9:05 PM CST | Special Weather Statement | BMX | Cherokee | 25 min |
| Dec 29, 9:11 PM CST | Special Weather Statement | BMX | Bibb | 34 min |
| Dec 29, 9:14 PM CST | Tornado Warning | BMX | Calhoun | 31 min |
| Dec 29, 9:19 PM CST | Severe Thunderstorm Warning | BMX | Cherokee | 26 min |
| Dec 29, 9:25 PM CST | Tornado Warning | BMX | Bibb | 20 min |
| Dec 29, 9:25 PM CST | Tornado Warning | BMX | Calhoun, Cherokee, Cleburne | 35 min |
| Dec 29, 9:34 PM CST | Areal Flood Advisory | BMX | Bibb, Hale, Shelby, Tuscaloosa | 116 min |
| Dec 29, 9:47 PM CST | Special Weather Statement | BMX | Bibb | 43 min |
| Dec 29, 10:01 PM CST | Tornado Warning | BMX | Chilton, Shelby | 32 min |
| Dec 29, 10:18 PM CST | Tornado Warning | BMX | Coosa, Talladega | 24 min |
| Dec 29, 10:29 PM CST | Special Weather Statement | BMX | Pickens | 31 min |
| Dec 29, 10:39 PM CST | Flash Flood Warning | BMX | Bibb, Chilton, Coosa, Shelby, Talladega | 2 hr |
| Dec 29, 10:43 PM CST | Special Weather Statement | BMX | Clay | 47 min |
| Dec 29, 10:50 PM CST | Flood Watch | BMX | Autauga, Bibb, Blount, Calhoun, Chambers, Cherokee and 18 more | 16 hr |
| Dec 29, 11:08 PM CST | Special Weather Statement | BMX | Pickens | 37 min |
| Dec 29, 11:41 PM CST | Special Weather Statement | BMX | Randolph | 34 min |
| Dec 30, 12:09 AM CST | Special Weather Statement | BMX | Talladega | 36 min |
| Dec 30, 12:12 AM CST | Special Weather Statement | BMX | Randolph | 18 min |
| Dec 30, 1:17 AM CST | Special Weather Statement | BMX | Shelby | 28 min |
| Dec 30, 3:24 AM CST | Special Weather Statement | BMX | Randolph | 36 min |
| Dec 30, 3:27 AM CST | Special Weather Statement | BMX | Pickens | 33 min |
| Dec 30, 4:19 AM CST | Areal Flood Advisory | BMX | Greene, Pickens, Sumter | 3 hr |
| Dec 30, 4:35 AM CST | Special Weather Statement | BMX | Tuscaloosa | 25 min |
| Dec 30, 4:53 AM CST | Special Weather Statement | BMX | Tuscaloosa | 52 min |
| Dec 30, 5:28 AM CST | Special Weather Statement | BMX | Bibb | 47 min |
| Dec 30, 5:33 AM CST | Areal Flood Advisory | BMX | Jefferson | 5 hr |
| Dec 30, 5:36 AM CST | Special Weather Statement | BMX | Jefferson | 24 min |
| Dec 30, 5:53 AM CST | Special Weather Statement | BMX | Tuscaloosa | 67 min |
| Dec 30, 6:20 AM CST | Areal Flood Advisory | BMX | Calhoun, Cleburne | 3 hr |
| Dec 30, 6:33 AM CST | Special Weather Statement | BMX | Walker | 27 min |
| Dec 30, 6:44 AM CST | Special Weather Statement | BMX | Shelby | 31 min |
| Dec 30, 7:05 AM CST | Areal Flood Advisory | BMX | Bibb, Shelby | 3 hr |
| Dec 30, 7:28 AM CST | Areal Flood Advisory | BMX | Calhoun, Etowah, St. Clair, Talladega | 5 hr |
| Dec 30, 7:32 AM CST | Special Weather Statement | BMX | Sumter | 58 min |
| Dec 30, 7:35 AM CST | Special Weather Statement | BMX | Greene | 25 min |
| Dec 30, 8:08 AM CST | Areal Flood Advisory | BMX | Greene, Sumter | 3 hr |
| Dec 30, 8:11 AM CST | Special Weather Statement | BMX | Clay, Randolph | 94 min |
| Dec 30, 8:27 AM CST | Flash Flood Warning | BMX | Bibb, Shelby, Talladega | 3 hr |
| Dec 30, 9:01 AM CST | Areal Flood Advisory | BMX | Clay, Cleburne, Randolph, Talladega | 3 hr |
| Dec 30, 9:27 AM CST | Special Weather Statement | BMX | Coosa | 33 min |
| Dec 30, 9:30 AM CST | Special Weather Statement | BMX | Chilton | 30 min |
| Dec 30, 9:41 AM CST | Severe Thunderstorm Warning | BMX | Clay, Coosa, Tallapoosa | 25 min |
| Dec 30, 9:57 AM CST | Severe Thunderstorm Warning | BMX | Chilton, Coosa, Shelby | 34 min |
| Dec 30, 10:12 AM CST | Special Weather Statement | BMX | Randolph | 33 min |
| Dec 30, 10:24 AM CST | Special Weather Statement | BMX | Sumter | 36 min |
| Dec 30, 10:38 AM CST | Special Weather Statement | BMX | Randolph | 22 min |
| Dec 30, 10:49 AM CST | Severe Thunderstorm Warning | BMX | Greene, Hale, Sumter | 41 min |
| Dec 30, 11:24 AM CST | Special Weather Statement | BMX | Perry | 36 min |
| Dec 30, 11:27 AM CST | Special Weather Statement | BMX | Chambers | 33 min |
| Dec 30, 11:37 AM CST | Special Weather Statement | BMX | Marengo | 23 min |
| Dec 30, 12:27 PM CST | Special Weather Statement | BMX | Elmore | 33 min |
| Dec 30, 12:29 PM CST | Special Weather Statement | BMX | Autauga | 31 min |
| Dec 30, 1:02 PM CST | Special Weather Statement | BMX | Elmore | 28 min |
| Dec 30, 1:08 PM CST | River Flood Warning | BMX | Chambers, Randolph, Tallapoosa | 19 hr |
| Dec 30, 1:14 PM CST | Special Weather Statement | BMX | Lowndes | 31 min |
| Dec 30, 1:36 PM CST | Severe Thunderstorm Warning | BMX | Elmore, Lee, Macon, Tallapoosa | 39 min |
| Dec 30, 1:37 PM CST | Special Weather Statement | BMX | Chambers | 23 min |
| Dec 30, 1:49 PM CST | Special Weather Statement | BMX | Lowndes, Montgomery | 41 min |
| Dec 30, 1:51 PM CST | Severe Thunderstorm Warning | BMX | Pike | 39 min |
| Dec 30, 1:57 PM CST | Severe Thunderstorm Warning | BMX | Lowndes, Montgomery | 48 min |
| Dec 30, 2:01 PM CST | Severe Thunderstorm Warning | BMX | Chambers | 14 min |
| Dec 30, 2:09 PM CST | Severe Thunderstorm Warning | BMX | Lee | 36 min |
| Dec 30, 2:16 PM CST | Severe Thunderstorm Warning | BMX | Barbour | 32 min |
| Dec 30, 2:23 PM CST | Severe Thunderstorm Warning | BMX | Macon | 37 min |
Nearby
Special Weather Statements in Alabama, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.